# SDR AU971535

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186057
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR POSITION LIGHT FAULTY.
